MathSciNet Relay Station
MathSciNet bibliographic data
MR1343729 54A10 (05C20 54A25 54B15)
Watson, Stephen A completely regular space which is the $T_1$-complement of itself. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1281–1284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement